# SDR CA190314001

- Difficulty date: March 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 42,380 hours
- Engine: Ge CF343B1
- System (JASC): 2822 · Fuel Boost Pump
- Part: Shutoff Valve
- Part number: 242114
- Condition: Leaking
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ON THE GROUND, A RUNNING FUEL LEAK WAS NOTED, ORIGINATING FROM THE RIGHT HAND MAIN LANDING GEAR WHEEL WELL AREA. INVESTIGATION FOUND THE FUEL WAS ESCAPING THROUGH A WIRE CONDUIT THAT TERMINATES IN THE RIGHT HAND WHEEL WELL. THE CONDUIT CARRIES WIRES FOR THE RIGHT HAND FUEL TRANSFER SHUT OFF VALVE`S WIRING. IT WAS ALSO NOTED THAT THE LEAK RATE WOULD INCREASE WHEN THE ENGINES WERE OPERATING. THE RIGHT HAND FUEL TRANSFER VALVE WAS REPLACED. SUBSEQUENT INSPECTION FOUND THE LEAK HAD STOPPED. THE RIGHT HAND FUEL TRANSFER VALVE HAS A SOLENOID THAT OPERATES A POPPET VALVE. WHEN THE POPPET VALVE IS OPEN, MOTIVE FLOW FUEL PRESSURE PASSES THROUGH THE VALVE AND INTO THE TRANSFER EJECTOR PUMP, WHICH ACTIVATES THE EJECTOR PUMP. WHEN THE ENGINES ARE OPERATING AND THE POPPET VALVE IS CLOSED, MOTIVE FLOW PRESSURE FROM THE ENGINE DRIVEN FUEL PUMP IS HELD AT THE INLET END OF THE TRANSFER SHUTOFF VALVE.  A BENCH PRESSURE TEST OF THE REMOVED TRANSFER SHUTOFF VALVE FOUND THAT FUEL WAS ABLE TO PASS THROUGH THE SOLENOID AND ESCAPE THROUGH THE FITTING WHERE THE CONDUIT NORMALLY ATTACHES.
